Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 168169, 9 pages
http://dx.doi.org/10.1155/2013/168169
Research Article

Exponential Stability of Stochastic Nonlinear Dynamical Price System with Delay

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
2Teaching Research Training Center in Xindu District of Chengdu, Chengdu 610500, China
3Sichuan University of Science and Engineering Library, Zigong 643000, China

Received 30 January 2013; Revised 28 April 2013; Accepted 17 May 2013

Academic Editor: Wuquan Li

Copyright © 2013 Wenli Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Wang, Differential Equation Model and Chaos, China Science and Technology University Press, Hefei, China, 2002.
  2. Y. Liu and Z. Feng, “Stochastic stability & control,” in Large Power System Theory and Application, South China University of Science and Technology Press, Guangzhou, China, 4th edition, 1992. View at Google Scholar
  3. Y. Liu and F. Deng, “Random system variable structure system,” in Large Power System Theory and Application, South China University of Science and Technology Press, Guangzhou, China, 10th edition, 1992. View at Google Scholar
  4. J. Yong and X. Y. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations, vol. 43 of Applications of Mathematics, Springer, New York, NY, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  5. J. R. Li and W. Xu, “Optimal control of a stochastic nonlinear dynamical price model,” Pure and Applied Mathematics, vol. 24, no. 2, pp. 239–244, 2008. View at Google Scholar · View at MathSciNet
  6. Y. Kazmerchuk, A. Swishchuk, and J. Wu, “The pricing of options for securities markets with delayed response,” Mathematics and Computers in Simulation, vol. 75, no. 3-4, pp. 69–79, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Lv and Z. W. Liu, “Hopf bifurcation of price Rayleigh equations with delay,” Journal of Jilin University, vol. 47, no. 3, pp. 441–448, 2009. View at Google Scholar · View at MathSciNet
  8. T. Lv and L. Zhou, “Hopf and codimension two bifurcation in price Rayleigh equation with two time delay,” Journal of Jilin University, vol. 50, no. 3, pp. 441–448, 2012. View at Google Scholar
  9. X. Zhang, X. Chen, and Y. Chen, “A qualitative analysis of price model in differential equations of price,” Journal of Shenyang Institute of Aeronautical Engineering, vol. 21, no. 1, pp. 83–86, 2004. View at Google Scholar
  10. X. Mao, Exponential Stability of Stochastic Differential Equations, vol. 182 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1994. View at MathSciNet
  11. W. Zhu, J. Hu, and J. Zhang, “Stability analysis of neural networks with time delays via energy functions approach,” in Proceedings of the 7th International Conference on Natural Computation (ICNC '11), vol. 1, pp. 232–236, 2011.
  12. W. Zhu and Z. Yi, “Integral input-to-state stability of nonlinear control systems with delays,” Chaos, Solitons & Fractals, vol. 34, no. 2, pp. 420–427, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Trinh and M. Aldeen, “On robustness and stabilization of linear systems with delayed nonlinear perturbations,” IEEE Transactions on Automatic Control, vol. 42, no. 7, pp. 1005–1007, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Mao, “Robustness of exponential stability of stochastic differential delay equations,” IEEE Transactions on Automatic Control, vol. 41, no. 3, pp. 442–447, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Mao and A. Shah, “Exponential stability of stochastic differential delay equations,” Stochastics and Stochastics Reports, vol. 60, no. 1-2, pp. 135–153, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W. Zhu and J. Hu, “Stability analysis of stochastic delayed cellular neural networks by LMI approach,” Chaos, Solitons & Fractals, vol. 29, no. 1, pp. 171–174, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. Zhu and J. Hu, “Exponential stability of stochastic recurrent neural network with time delays,” International Journal of Computational Intelligence Research, vol. 2, no. 1, pp. 52–54, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Xie and L. Xie, “Stabilization of a class of uncertain large-scale stochastic systems with time delays,” Automatica, vol. 36, no. 1, pp. 161–167, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Springer, Berlin, Germany, 5th edition, 1998. View at MathSciNet
  20. W. Zhu, J. Hu, P. Li, and C. Zhu, “On the energy functions of neural networks with delay,” Dynamics of Continuous, Discrete & Impulsive Systems B, vol. 18, no. 5, pp. 589–599, 2011. View at Google Scholar · View at MathSciNet